Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 71, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2024, 9:25 PM MDT for Crowley County, Otero County, Pueblo County, Colorado. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2024, 9:25 PM MDT (03:25 UTC)
- Expired
- May 31, 2024, 10:00 PM MDT
- In force
- 35 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crowley County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 33 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 3:47 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.4 hours before the alert went out and 357 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 719 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted.
185
WUUS55 KPUB 010325
SVRPUB
COC025-089-101-010400-
/O.NEW.KPUB.SV.W.0071.240601T0325Z-240601T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
925 PM MDT Fri May 31 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Otero County in southeastern Colorado...
Southwestern Crowley County in southeastern Colorado...
Eastern Pueblo County in southeastern Colorado...
* Until 1000 PM MDT.
* At 924 PM MDT, a severe thunderstorm was located near Olney
Springs, or 29 miles northwest of La Junta, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Ordway, Manzanola, Olney Springs, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3823 10408 3838 10402 3831 10363 3805 10384
TIME...MOT...LOC 0324Z 298DEG 22KT 3825 10395
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez2 follow-up statements
631
WWUS55 KPUB 010337
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
937 PM MDT Fri May 31 2024
COC101-010347-
/O.CAN.KPUB.SV.W.0071.000000T0000Z-240601T0400Z/
Pueblo CO-
937 PM MDT Fri May 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PUEBLO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southeastern Colorado.
&&
LAT...LON 3820 10403 3836 10394 3831 10363 3805 10384
TIME...MOT...LOC 0337Z 298DEG 22KT 3821 10387
$$
COC025-089-010400-
/O.CON.KPUB.SV.W.0071.000000T0000Z-240601T0400Z/
Otero CO-Crowley CO-
937 PM MDT Fri May 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR NORTHWESTERN OTERO AND SOUTHWESTERN CROWLEY COUNTIES...
At 937 PM MDT, a severe thunderstorm was located over Crowley, or 23
miles northwest of La Junta, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ordway, Manzanola, Olney Springs, and Crowley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 10403 3836 10394 3831 10363 3805 10384
TIME...MOT...LOC 0337Z 298DEG 22KT 3821 10387
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez527 WWUS55 KPUB 010352 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 952 PM MDT Fri May 31 2024 COC025-089-010402- /O.EXP.KPUB.SV.W.0071.000000T0000Z-240601T0400Z/ Otero CO-Crowley CO- 952 PM MDT Fri May 31 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OTERO AND SOUTHWESTERN CROWLEY COUNTIES WILL EXPIRE AT 1000 PM MDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However, small hail and gusty winds are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for southeastern Colorado. && LAT...LON 3820 10403 3836 10394 3831 10363 3805 10384 TIME...MOT...LOC 0352Z 294DEG 22KT 3820 10380 $$ Rodriguez
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 5:24 PM MDT, 4 hours 1 minute earlier. Its key messages:
- Strong to severe storms possible across the southeast Plains tonight and again on Saturday.
- Hot and essentially dry conditions on tap through much of the extended forecast.
Area forecast discussion, May 31, 5:24 PM MDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Pueblo CO 524 PM MDT Fri May 31 2024 .KEY MESSAGES... - Strong to severe storms possible across the southeast Plains tonight and again on Saturday. - Hot and essentially dry conditions on tap through much of the extended forecast. && .SHORT TERM /THROUGH SATURDAY/... Issued at 223 PM MDT Fri May 31 2024 Current water vapor imagery and upper air analysis indicates increasing westerly flow aloft across the Rockies, as a minor short wave translates through the stronger westerly flow across the Northern Tier. Regional radars indicating isolated showers and storms across spreading across the higher terrain, with a stronger storm developing across the southern Sangre's attm. Surface analysis still indicates an old convective boundary just north of the Palmer Dvd, with SPC meso analysis indicating ML Cape of 500-1000 J/jg across southeast Colorado attm, however, there remains some cin in place as well. For the rest of tonight...latest cams indicating two main areas of storm development with convergence along the Palmer Dvd and Raton Mesa. Storms across the Palmer look to move southeast across eastern El Paso county into the the southeast plains while storms across the Raton Mesa drift northeast across eastern Las Animas and southern Pueblo counties into the southeast Plains. Storms moving east will encounter increasing shear and could become severe, producing hail up to 1.5 inches in diameter and strong and damaging outflow winds, along with locally heavy rainfall, with possible merging cells across the far southeast plains through the late evening. Convective outflows could send moisture back towards the front range through the overnight hours, with some patchy stratus possible across the plains early Saturday morning. For Saturday...moderate westerly flow prevails across the Rockies as the next embedded wave translates across the Intermountain West. With low level moisture in place and warmer temperatures, should see another round of strong to severe storms, producing large hail and damaging winds across southeast Colorado Saturday afternoon. The latest SPC Day 2 Outlook continues to indicate slight risk across most of southeast Colorado, with a hatched hail area (possible 2+ inch hail) east of the I-25 Corridor. Further west, isolated high based -shra/-trsa remains possible. Highs tomorrow look to slightly warmer than today, in the upper 70s to upper 80s across the plains, and mainly in the 60s and 70s across the higher terrain. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 223 PM MDT Fri May 31 2024 Saturday night...Strong to severe thunderstorms expected to linger across the far eastern plains through around 03z, and model guidance continues showing around 2500-3000 j/kg CAPE and 0-6km shear of 45- 55 kts. After around 9 PM pockets of instability persist for the eastern plains until perhaps 3 AM, with mild overnight temps in the upper 30s to upper 40s for the high valleys, and 50s across the plains. Sunday and Monday...Dry and much warmer west to southwest flow aloft settles in across the region as a broad upper trough moves across the western US. A quick-moving shortwave crossing MT on Monday will mean an increase in westerly flow for CO that will keep temps elevated. Other than some isolated convection over the plains, it will be basically dry with high temps both days climbing into the 80s for the high valleys, and mid 80s to mid 90s for the plains. Critical fire weather conditions start to redevelop across portions of the area due to the increasing heat and dropping humidity levels, and will need to be further monitored. Tuesday and Wednesday...Ridge of high pressure builds into the Desert SW through midweek, maintaining hot and dry conditions but allowing winds to decrease a bit. There will still be an isolated shot for some convection each afternoon and evening for the higher terrain, but for the most part plan on dry conditions to persist. High temps will again warm to around 80F for the high valleys both days, and into the mid 80s to mid 90s for the plains. Thursday...Long-range models are indicating a low pressure center moving onshore across the CA Baja on Thu, while some llvl moisture starts to sneak back up into southern CO. Plenty of time for this solution to evolve, but the extended procedure is indicating a few degrees of cooling across the plains along with a more widespread shot for isolated to low-end scattered precipitation. Moore && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 520 PM MDT Fri May 31 2024 KALS...VFR conditions through the next 24 hours. Southwest winds are expected on Saturday afternoon near 15 kts. KCOS and KPUB...a few showers/thunderstorms will remain possible at both sites this evening. Briefly reduced CIGS, VIS and gusty outflow winds may accompany any precip that moves across the terminals. VFR conditions will prevail overnight into Saturday morning. Another round of showers and thunderstorms will once again be possible Saturday afternoon. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MW LONG TERM...MOORE AVIATION...MOZLEY
Hazardous weather outlook, May 31, 11:38 AM MDT, 9 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1138 AM MDT Fri May 31 2024 COZ058>089-093>099-011745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1138 AM MDT Fri May 31 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Isolated to scattered storms developing over the higher terrain through the late morning, are expected to increase in coverage and intensity, as the push east across the I-25 Corridor this afternoon and through the far southeast Plains late this afternoon and evening. A few storms could become severe, especially east of the I-25 Corridor. The main threats from storms across the plains will be large hail of 1 to 2 inches in diameter and strong and damaging wind gusts of 60 to 70 mph, although there will also be a low threat of tornadoes. Further west, storms will be higher based, with the main storm threats being gusty outflow winds and lightning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Strong to severe storms will be possible again Saturday from I-25 eastward, with the greatest coverage of storms over the far southeast plains. Damaging winds and large hail will be the main risk from any storms, along with cloud to ground lightning. Over the mountains and interior valleys, weaker storms are expected, with gusty winds and lightning the main storm threats. Drier and hotter conditions then develop from Sunday into the middle of next week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/10
In the hours before
Special weather statement, May 31, 6:53 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
653 PM MDT Fri May 31 2024
COZ081-085-010130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
653 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL EL PASO COUNTY
THROUGH 730 PM MDT...
At 653 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stratmoor, or near Colorado Springs, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Security-Widefield, Peterson Space Force Base, and Cimarron
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3873 10486 3882 10487 3887 10464 3872 10464
TIME...MOT...LOC 0053Z 279DEG 11KT 3878 10477
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 31, 7:10 PM MDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
710 PM MDT Fri May 31 2024
COZ085-010145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
710 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO COUNTY
THROUGH 745 PM MDT...
At 710 PM MDT, Doppler radar was tracking a strong thunderstorm over
Security-Widefield, or 10 miles southeast of Colorado Springs, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Southeastern Colorado Springs, Fountain, Security,
Security-Widefield, and Fort Carson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3872 10477 3881 10470 3870 10444 3853 10457
TIME...MOT...LOC 0110Z 293DEG 15KT 3872 10469
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 31, 7:38 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
738 PM MDT Fri May 31 2024
COZ084-085-010215-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
738 PM MDT Fri May 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN EL PASO COUNTY
THROUGH 815 PM MDT...
At 738 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms near Peyton, or 20 miles northeast of Colorado Springs,
moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northern Colorado Springs, Calhan, Ramah, Black Forest, Peyton,
Falcon, and Cimarron Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3897 10405 3892 10406 3888 10481 3900 10481
3907 10456 3913 10456 3913 10405
TIME...MOT...LOC 0138Z 262DEG 10KT 3896 10448
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSLocal storm report, May 31, 7:41 PM MDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
741 PM MDT Fri May 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM Hail 2 E Security 38.74N 104.69W
05/31/2024 M1.00 Inch El Paso CO Public
Report from mPING: Quarter (1.00 in.).
&&
kamSpecial weather statement, May 31, 8:34 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
834 PM MDT Fri May 31 2024
COZ084-085-010300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
834 PM MDT Fri May 31 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 900 PM MDT...
At 833 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Ramah, or 29 miles southwest of Limon, moving
southeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of east central El
Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
east central Colorado.
&&
LAT...LON 3907 10405 3888 10406 3892 10419 3905 10415
3908 10405
TIME...MOT...LOC 0233Z 293DEG 8KT 3900 10412
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
PSSpecial weather statement, May 31, 8:50 PM MDT, 35 minutes before
Special Weather Statement National Weather Service Pueblo CO 850 PM MDT Fri May 31 2024 COZ086-010315- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 850 PM MDT Fri May 31 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN PUEBLO COUNTY THROUGH 915 PM MDT... At 849 PM MDT, Doppler radar was tracking a strong thunderstorm over Pinon, or 10 miles north of Pueblo, moving east at 15 mph. HAZARD...Nickel size hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Pueblo Depot, Pinon, and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3840 10473 3847 10470 3846 10431 3827 10427 TIME...MOT...LOC 0249Z 278DEG 13KT 3842 10462 MAX HAIL SIZE...0.88 IN MAX WIND GUST...<30 MPH PS
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:20 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| May 31, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 31, 6:51 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 24 min |
| May 31, 6:53 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 7:10 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 31, 7:15 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 60 min |
| May 31, 7:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| May 31, 8:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 38 min |
| May 31, 8:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 31, 8:45 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 45 min |
| May 31, 8:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| May 31, 9:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 31, 10:18 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jun 1, 12:08 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 1, 12:25 PM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| Jun 1, 12:35 PM MDT | Special Weather Statement | PUB | Las Animas | 25 min |
| Jun 1, 12:42 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 1, 12:54 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 1, 1:18 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Jun 1, 1:22 PM MDT | Special Weather Statement | PUB | Elbert | 38 min |
| Jun 1, 1:51 PM MDT | Special Weather Statement | PUB | Bent | 24 min |
| Jun 1, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jun 1, 2:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jun 1, 2:15 PM MDT | Special Weather Statement | PUB | Huerfano | 30 min |
| Jun 1, 2:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 39 min |
| Jun 1, 2:46 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 1, 2:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 1, 2:58 PM MDT | Special Weather Statement | PUB | Las Animas | 32 min |
| Jun 1, 3:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 1, 3:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jun 1, 3:08 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
| Jun 1, 3:16 PM MDT | Flash Flood Warning | PUB | Baca | 3 hr |
| Jun 1, 3:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 1, 3:25 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 1, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 1, 3:51 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 1, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 32 min |
| Jun 1, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 1, 5:02 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.